I was on Lupron for endometriosis in Nov 2008 for 6 months. Since this time I have had several problems. I had my gallbladder out in Sept 2009 have had 3 root canals b/c of teeth that have just broken for no apparent reason. Now I am having severe back and hip pain and no one can tell me what is wrong. I have had an MRI of the lumbar spine which was normal and they did an X-ray of the pelvic are and they said was normal. I was told that I just had sciatica and that was causing the pain and the numbness in my leg. Is there anyway that the Lupron could have caused these problems? I was a healthy person up till this point and have not had a cavity since 1st grade. I been treated horrible by drs b/c they pretty much think nothings wrong since it does not show up on X-rays. Please help!
Lupron has different effects on different body systems.Some side effects due to its prolonged use are osteoporosis in females and thus causing weak bones and painful joints.It seems that you might be experiencing these effects.
Kindly visit a Gynaecologist for a examination and evaluation.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Endometriosis , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.